# SDR 2004FA0000843

- Difficulty date: October 22, 2004
- Submitted: October 22, 2004
- Operation: General aviation
- Aircraft: N3741M
- Make and model: Beech E-90
- Aircraft serial: LW342
- Aircraft time: 8,146 hours, 8,435 cycles
- Engine: Pwa PT6A28
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: 62402312D0463
- Condition: Deteriorated
- Location: Oil Cooler
- Part time: 7 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, OIL PRESSURE ON BOTH ENGINES DROPPED TO APPROXIMATELY 50 PSI WITH SLIGHT SURGING.  AUTOFEATHER WAS ENGAGED AT THE TIME.  MAINTENANCE FACILITY DISCOVERED THAT BOTH OIL COOLER LONG LINES WERE DETERIORATING INTERNALLY. THE HOSES ARE AEROQUIP HOSES PART NUMBER 033 624023-12D0463.  THIS BATCH OF HOSE WAS PRODUCED IN THE 3RD QUARTER OF 2004 AS INDICATED ON THE DATA TAG.  THE HOSES HAD APPROXIMATELY 7 HOURS USE PRIOR TO FAILURE.
